MathSciNet Relay Station
MathSciNet bibliographic data
MR1784963 (2003a:76014) 76A15 (35Q30 35Q35)
Lin, Fang-Hua; Liu, Chun Existence of solutions for the Ericksen-Leslie system. Arch. Ration. Mech. Anal. 154 (2000), no. 2, 135–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement